The Attractors of Camassa–Holm Equation in Unbounded Domains

  • Gaocheng YueEmail author


In this paper, we deal with the existence of global mild solutions and asymptotic behavior to the viscous Camassa–Holm equation in the locally uniform spaces. First we establish the global well-posedness for the Cauchy problem of viscous Camassa–Holm equation in \({\mathbb {R}}^1\) for any initial data \(u_0\in {\dot{H}}^1_U({\mathbb {R}}^1).\) Then we study the long time dynamical behavior of non-autonomous viscous Camassa–Holm equation on \({\mathbb {R}}^1\) with a new class of external forces and show the existence of \((H^1_U({\mathbb {R}}^1),H^1_\phi ({\mathbb {R}}^1))\)-uniform(w.r.t. \(g\in \mathcal {H}_{L^2_U({\mathbb {R}}^1)}(g_0)\)) attractor \(\mathcal {A}_{\mathcal {H}_{L^2_U({\mathbb {R}}^1)}(g_0)}\) with locally uniform external forces being translation uniform bounded but not translation compact in \(L_b^2({\mathbb {R}};L^2_U({\mathbb {R}}^1))\).


Camassa–Holm equation Global solutions Uniform attractors Locally uniform spaces 

Mathematics Subject Classification

35G25 35A05 35B40 



The author would like to thank the anonymous referee for the careful reading of the manuscript.


  1. 1.
    Amann, H.: Nonhomogeneous linear and quasilinear elliptic and parabolic boundary value problems. In: Function Spaces, Differential Operators and Nonlinear Analysis. Teubner-Texte Math., vol. 133. Teubner, Stuttgart, pp. 9–126 (1993)Google Scholar
  2. 2.
    Arrieta, J., Cholewa, J., Dlotko, T., Rodriguez-Bernal, A.: Linear parabolic equations in locally uniform spaces. Math. Models Methods Appl. Sci. 14, 253–293 (2004)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Arrieta, J., Cholewa, J., Dlotko, T., Rodriguez-Bernal, A.: Asymptotic behavior and attractors for reaction diffusion equations in unbounded domain. Nonlinear Anal. 56, 515–554 (2004)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Arrieta, J., Moya, N., Rodriguez-Bernal, A.: Asymptotic behavior of reaction diffusion equations in weighted Sobolev spaces, Submitted (2009)Google Scholar
  5. 5.
    Babin, A., Vishik, M.: Attractors of partial differential evolution equations in an unbounded domain. Proc. R. Soc. Edinb. Sect. A 116, 221–243 (1990)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Bortolan, M.C., Carvalho, A.N., Langa, J.A.: Structure of attractors for skew product semiflows. J. Differ. Equ. 257(2), 490–522 (2014)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Bressan, A., Constantin, A.: Global conservative solutions of the Camassa–Holm equation. Arch. Ration. Mech. Anal. 183(2), 215–239 (2007)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Camassa, R., Holm, L.: An integrable shallow-water equation with peaked solitons. Phys. Rev. Lett. 71, 1661–1664 (1993)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Carvalho, A.N., Dlotko, T.: Partly dissipative systems in locally uniform spaces. Colloq. Math. 100, 221–242 (2004)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Carvalho, A.N., Langa, J.A., Robinson, J.C.: Attractors for Infinite-dimensional Non-autonomous Dynamical Systems. Applied Mathematical Sciences, vol. 182. Springer, Berlin (2012)zbMATHGoogle Scholar
  11. 11.
    Chepyzhov, V., Vishik, M.: Attractors for Equations of Mathematical Physics, vol. 49. American Mathematical Society, New York (2002)zbMATHGoogle Scholar
  12. 12.
    Chepyzhov, V., Vishik, M.: Attractors of nonautonomous dynamical systems and their dimension. J. Math. Pures Appl. 73, 279–333 (1994)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Cholewa, J.W., Dlotko, T.: Cauchy problems in weighted Lebesgue spaces. Czechoslov. Math. J. 54, 991–1013 (2004)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Cholewa, J.W., Dlotko, T.: Global Attractors in Abstract Parabolic Problems. Cambridge University Press, Cambridge (2000)CrossRefGoogle Scholar
  15. 15.
    Constantin, A., Escher, J.: Global existence and blow-up for a shallow water equation. Ann. Sc. Norm. Sup. Pisa 26, 303–328 (1998)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Danchin, R.: A note on well-posedness for Camassa–Holm equation. J. Differ. Equ. 192(2), 429–444 (2003)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Escher, J., Yin, Z.: Initial boundary value problems of the Camassa–Holm equation. Commun. Partial Differ. Equ. 33, 377–395 (2008)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Fokas, A.S., Fuchssteiner, B.: Symplectic structures, their Bäcklund transformation and hereditary symmetries. Physica D. 4, 47–66 (1981)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Gui, G., Liu, Y., Olver, J., Qu, C.: Wave-breaking and Peakons for a modified Camassa–Holm equation. Commun. Math. Phys. 319, 731–759 (2013)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Hale, J.: Asymptotic Behavior of Dissipative Systems. Amer. Math. Soc, Providence, RI (1988)zbMATHGoogle Scholar
  21. 21.
    Haraux, A.: Systemes Dynamiques Dissipatifs et Applications. Masson, Paris (1991)zbMATHGoogle Scholar
  22. 22.
    Henry, D.: Geometric Theory of Semilinear Parabolic Equations. Lecture Notes in Mathematics, vol. 840. Springer, Berlin (1981)CrossRefGoogle Scholar
  23. 23.
    Kato, T.: The Cauchy problem for quasi-linear symmetric hyperbolic systems. Arch. Ration. Mech. Anal. 58, 181–205 (1975)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Kouranbaeva, : The Camassa–Holm equation as geodesic flow on the diffeomorphism group. J. Math. Phys. 40, 857–868 (1999)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Lu, S., Wu, H., Zhong, C.: Attractors for nonautonomous 2D Navier–Stokes equations with normal external forces. Discret. Contin. Dyn. Syst. 13, 701–719 (2005)MathSciNetCrossRefGoogle Scholar
  26. 26.
    McKean, H.P.: Breakdown of the Camassa–Holm equation. Commun. Pure Appl. Math. 57(3), 416–418 (2004)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Mielke, A., Schneider, G.: Attractors for modulation equations on unbounded domainsexistence and comparison. Nonlinearity 8(5), 743–768 (1995)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Moise, I., Rosa, R., Wang, X.: Attractors for noncompact nonautonomous systems via energy equations. Discret. Cont. Dyn. Syst. 10(1), 473–496 (2004)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Molinet, Luc: On well-posedness results for Camassa–Holm equation on the line: a survey. J. Nonlinear Math. Phys. 11(4), 521–533 (2004)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Stanislavova, M., Stefanov, A.: On global finite energy solutions of the Camassa–Holm equation. J. Fourier Anal. Appl. 11(5), 511–531 (2005)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Stanislavova, M., Stefanov, A.: Attractors for the viscous Camassa–Holm equation. Discret. Contin. Dyn. Syst. Ser. A 18(1), 159–186 (2007)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Xin, Z., Zhang, P.: On the weak solutions to a shallow water equation. Commun. Pure Appl. Math. 53(11), 1411–1433 (2000)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Xin, Z., Zhang, P.: On the uniqueness and large time behavior of the weak solutions to a shallow water equation. Commun. Partial Differ. Equ. 27(9–10), 1815–1844 (2002)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Yang, M., Sun, C.: Dynamics of strongly damped wave equations in locally uniform spaces: attractors and asymptotic regularity. Trans. Am. Math. Soc. 361, 1069–1101 (2009)MathSciNetCrossRefGoogle Scholar
  35. 35.
    Yin, Z.: Well-posedness, global solutions and blowup phenomena for a nonlinearly dispersive wave equation. J. Evol. Equ. 4, 391–419 (2004)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Yin, Z.: On the blow-up scenario for the generalized Camassa–Holm equation. Commun. Partial Differ. Equ. 29, 867–877 (2004)MathSciNetCrossRefGoogle Scholar
  37. 37.
    Yue, G.C., Zhong, C.K.: Dynamics of non-autonomous reaction-diffusion equations in locally uniform spaces. Topol. Methods Nonlinear Anal. 46, 935–965 (2015)MathSciNetzbMATHGoogle Scholar
  38. 38.
    Yue, G.C., Zhong, C.K.: Global attractors for the Gray–Scott equations in locally uniform spaces. Discret. Contin. Dyn. Syst. B 21, 337–356 (2016)MathSciNetzbMATHGoogle Scholar
  39. 39.
    Yue, G.C.: Attractors for non-autonomous reaction-diffusion equations with fractional diffusion in locally uniform spaces. Discret. Contin. Dyn. Syst. B 22, 1645–1671 (2017)MathSciNetCrossRefGoogle Scholar
  40. 40.
    Zelik, S.: The attractor for a nonlinear hyperbolic equation in the unbounded domain. Discret. Contin. Dyn. Syst. 7, 593–641 (2001)MathSciNetCrossRefGoogle Scholar
  41. 41.
    Zhong, C.K., Yang, M.H., Sun, C.Y.: The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction–diffusion equations. J. Differ. Equ. 223, 367–399 (2006)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsNanjing University of Aeronautics and AstronauticsNanjingPeople’s Republic of China

Personalised recommendations